\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative

  • * Corresponding author: Fahd Jarad

    * Corresponding author: Fahd Jarad 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, the existence, uniqueness and stability of random implicit fractional differential equations (RIFDs) with nonlocal condition and impulsive effect involving a generalized Hilfer fractional derivative (HFD) are discussed. The arguments are discussed via Krasnoselskii's fixed point theorems, Schaefer's fixed point theorems, Banach contraction principle and Ulam type stability. Some examples are included to ensure the abstract results.

    Mathematics Subject Classification: Primary: 34A08, 34A09; Secondary: 37H10.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. I. Abbas, Ulam stability of fractional impulsive differential equations with Riemann-Liouville integral boundary conditions, J. Contemp. Mathemat. Anal., 50 (2015), 209-219.  doi: 10.3103/s1068362315050015.
    [2] T. Abdeljawad, A Lyapunov type inequality for fractional operators with nonsingular Mittag-Leffler kernel, J of Inequal. Appl., 2017 (2017), Paper No. 130, 11 pp. doi: 10.1186/s13660-017-1400-5.
    [3] T. Abdeljawad, Fractional operators with exponential kernels and a Lyapunov type inequality, Adv. Differ. Equ., 2017 (2017), Paper No. 313, 11 pp. doi: 10.1186/s13662-017-1285-0.
    [4] T. Abdeljawad and Q. M. Al-Mdallal, Discrete Mittag-Leffler kernel type fractional difference initial value problems and Gronwall's inequality, J. Comp. Appl. Math., 339 (2018), 218-230.  doi: 10.1016/j.cam.2017.10.021.
    [5] T. Abdeljawad and D. Baleanu, On fractional derivatives with exponential kernel and their discrete versions, Rep. Math. Phy., 80 (2017), 11-27.  doi: 10.1016/S0034-4877(17)30059-9.
    [6] T. Abdeljawad and D. Baleanu, Discrete fractional differences with nonsingular discrete Mittag-Leffler kernels, Adv. Differ. Equ., 2016 (2016), Paper No. 232, 18 pp. doi: 10.1186/s13662-016-0949-5.
    [7] A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernel, Thermal Sci., 20 (2016), 757-763.  doi: 10.3233/FI-2017-1484.
    [8] A. Bashir and S. Sivasundaram, Some existence results for fractional integro-differential equations with nonlocal conditions, Commun. Appl. Anal., 12 (2008), 107-112. 
    [9] M. Benchohra and S. Bouriah, Existence and stability results for nonlinear boundary value problem for implicit differential equations of fractional order, Moroccan J. Pure and Appl. Anal., 1 (2015), 22-37.  doi: 10.7603/s40956-015-0002-9.
    [10] M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernal, Progr. Fract. Differ. Appl., 1 (2015), 73-85. 
    [11] K. M. FuratiM. D. Kassim and N. E. Tatar, Existence and uniqueness for a problem involving hilfer fractional derivative, Compur. Math. Appl., 64 (2012), 1616-1626.  doi: 10.1016/j.camwa.2012.01.009.
    [12] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003. doi: 10.1007/978-0-387-21593-8.
    [13] R. Hilfer, Application Of Fractional Calculus in Physics, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812817747.
    [14] R. W. Ibrahim, Generalized Ulam-Hyers stability for fractional differential equations, Int. J. Math., 23 (2012), 1250056, 9 pp. doi: 10.1142/S0129167X12500565.
    [15] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, in: Mathematics Studies, vol.204, Elsevier, 2006.
    [16] V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World scientific, Singapore, 1989. doi: 10.1142/0906.
    [17] V. Lupulescuand and S. K. Ntouyas, Random fractional differential equations, International Electronic Journal of Pure and Applied Mathematics, 4 (2012), 119-136. 
    [18] I. Podlubny, Fractional Differential Equations: Mathematics in Science and Engineering, vol. 198, Acad. Press, 1999.
    [19] A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World scientific, Singapore, 1995. doi: 10.1142/9789812798664.
    [20] T. T. SoongRandom Differential Equations in Science and Engineering, Academic Press, New York, 1973. 
    [21] J. Vanterler daC. Sousa and E. Capelas de Oliveira, On the $\psi$-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simul., 60 (2018), 72-91.  doi: 10.1016/j.cnsns.2018.01.005.
    [22] J. Vanterler daC. Sousa and E. Capelas de Oliveira, Ulam-Hyers stability of a nonlinear fractional Volterra integro-differential equation, Appl. Math. Lett., 81 (2018), 50-56.  doi: 10.1016/j.aml.2018.01.016.
    [23] H. Vu, Random fractional functional differential equations, Int. J. Nonlinear Anal. and Appl., 7 (2016), 253-267. 
    [24] J. WangL. Lv and Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron. J. Qual. Theory Differ. Equ., 63 (2011), 1-10.  doi: 10.14232/ejqtde.2011.1.63.
    [25] Y. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comp., 266 (2015), 850-859.  doi: 10.1016/j.amc.2015.05.144.
    [26] J. WangY. Zhou and M. Fe$\ddot{c}$kanc, Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comp. Math. Appl., 64 (2012), 3389-3405.  doi: 10.1016/j.camwa.2012.02.021.
    [27] H. YeJ. Gao and Y. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.  doi: 10.1016/j.jmaa.2006.05.061.
  • 加载中
SHARE

Article Metrics

HTML views(2644) PDF downloads(765) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return